# SDR COEA2011112904821

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 31,806 hours, 30,700 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: S55171202202
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION: LT HORIZONTAL STABILIZER REAR SPAR LOWER SPAR CAP HAS CORROSION ON TOP SURFACE HALF WAY BETWEEN INBOARD HINGE AND MIDDLE HINGE(LENGTH 1.5", WIDTH 1", DEPTH .013").  SUBMITTED TO ATR / REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
